Generalized accuracy criterion for the dynamic behavior of a linear system
Doklady Akademii Nauk, Tome 217 (1974) no. 2, pp. 288-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_2_a9,
author = {V. P. Perov},
title = {Generalized accuracy criterion for the dynamic behavior of a linear system},
journal = {Doklady Akademii Nauk},
pages = {288--290},
year = {1974},
volume = {217},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_2_a9/}
}
V. P. Perov. Generalized accuracy criterion for the dynamic behavior of a linear system. Doklady Akademii Nauk, Tome 217 (1974) no. 2, pp. 288-290. http://geodesic.mathdoc.fr/item/DAN_1974_217_2_a9/